# SDR SWAA2021122245806

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION. ** AT L- 2 DOOR LOWER FLOOR ENTRY CUTOUT SILL INNER CHORD FROM STA 947.5 TO STA 986.5 MKD ; / [01] REMOVED CORROSION AT L-2 DOOR LOWER ENTRY CUT OUT SILL INNER CHORD FROM STA 947.5 TO STA 986.5 .FOUND OUT LIMITS AREA [EXFOLIATED]IAW B737 SRM 51-10-02-0G-0.; [31] REMOVED AND REPLACED L-2 DOOR LOWER FLOOR ENTRY SILL INNER CHORD BETWEEN STA 893 TO STA 1007 LBL-60 REF B737-7 SRM 51-40-02-0G-0 AND DWG#147A8501; [32] VERIFIED REMOVED AND REPLACED L-2 DOOR LOWER FLOOR ENTRY SILL INNER CHORD BETWEEN STA 893 TO STA 1007 LBL-60 REF B737-7 SRM 51-40-02-0G-0 AND DWG#147A8501; [33] VERIFIED LATE ENTRY: INSTALLED AND REMOVED EWIS PROTECTION AT L-2 DOOR LOWER FLOOR ENTRY SILL INNER CHORD AREA REF B7370-7 AMM 20-60-07-913-801
